According to the National Cancer Institute on Chemo Induced Neuropathy:
"It usually starts in the hands and/or feet and creeps up the arms and legs. Sometimes it feels like a tingling or numbness. Other times, it’s more of a shooting and/or burning pain or sensitivity to temperature. It can include sharp, stabbing pain, and it can make it difficult to perform normal day-to-day tasks like buttoning a shirt, sorting coins in a purse, or walking. An estimated 30 to 40 percent of cancer patients treated with chemotherapy experience these symptoms, a condition called chemotherapy-induced peripheral neuropathy (CIPN)."
Pill Free Pain Relief, 2013
Secret to our success?
CONTACT US FOR FREE INFORMATION !
Need Alternative Solutions Beyond Opioids or Pills for CANCER Pain?
What actually causes CIPN, on the cellular and tissue level, is still at this point a matter of speculation. There is some evidence that nerves can become overly sensitized because the concentration of salts in the fluid surrounding them changes, or because the channels that use these salts to trigger nerve impulses become dysfunctional. These or some other changes may actually damage the structure of nerves.
Topical Solutions for Chemo Induced Neuropathy
Whether you are Insured? Uninsured? Medicare?
Affordable Co-Pays and Effective Options !
WE WILL PROVIDE OPTIONS TO BRING TO YOUR DOCTOR !!
YOUR #1 ONLINE RESOURCE FOR CANCER PAIN RELIEF
ADVANTAGES OF TOPICAL PAIN MANAGEMENT
- LESS SIDE EFFECTS
- MORE DRUG AT THE LOCATION OF PAIN
- QUICKER ABSORPTION AT PAIN LOCATION
- LESS DRUG TOXICITY
The health information contained herein is provided for educational purposes only and is not intended to replace discussions with a healthcare provider. All decisions regarding patient care must be made with a healthcare provider, considering the unique characteristics of the patient.